# SDR CALA9601032

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70353
- Make and model: Boeing 7373T0
- Aircraft serial: 23591
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 993
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE RIGHT AFT LAV WALL FLOOR SUPPORT INTERCOSTAL CORRODED AROUND SCREW HOLES AT STA 993.  A FLOOR SUPPORT WAS INSTALLED IAW SRM 51-10-02 AND 5310-03298.
